Double clubs
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 47 (2006) no. 4, p. 261-317
@article{CTGDC_2006__47_4_261_0,
     author = {Garner, Richard},
     title = {Double clubs},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {47},
     number = {4},
     year = {2006},
     pages = {261-317},
     zbl = {05128976},
     mrnumber = {2303000},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2006__47_4_261_0}
}
Garner, Richard. Double clubs. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 47 (2006) no. 4, pp. 261-317. http://www.numdam.org/item/CTGDC_2006__47_4_261_0/

[1] R. Blackwell, G.M. Kelly, and A.J. Power. Two-dimensional monad theory. J. Pure Appl. Algebra, 59(1):1-41, 1989. | MR 1007911 | Zbl 0675.18006

[2] B. Day and R. Street. Monoidal bicategories and Hopf algebroids. Adv. Math., 129(1):99-157, 1997. | MR 1458415 | Zbl 0910.18004

[3] C. Ehresmann. Catégories structurées. Ann. Sci. École Norm. Sup. (3), 80:349-426, 1963. | Numdam | MR 197529 | Zbl 0128.02002

[4] C. Ehresmann. Catégories et structures. Dunod, Paris, 1965. | MR 213410 | Zbl 0192.09803

[5] R. Garner. Polycategories via pseudo-distributive laws. Submitted 2005.

[6] R. Gordon, A.J. Power, and R. Street. Coherence for tricategories. Mem. Amer. Math. Soc., 117(558):vi+81, 1995. | MR 1261589 | Zbl 0836.18001

[7] M. Grandis and R. Paré. Limits in double categories. Cahiers Topologie Géom. Différentielle Catég., 40(3):162-220, 1999. | Numdam | MR 1716779 | Zbl 0939.18007

[8] M. Grandis and R. Paré. Adjoints for double categories. Cah. Topol. Géom. Différ. Catég., 45(3):193-240, 2004. | Numdam | MR 2090335 | Zbl 1063.18002

[9] G.M. Kelly. An abstract approach to coherence. In Coherence in categories, pages 106-147. Lecture Notes in Math., Vol. 281. Springer, Berlin, 1972. | MR 340372 | Zbl 0243.18016

[10] G.M. Kelly. Many-variable functorial calculus. I. In Coherence in categories, pages 66-105. Lecture Notes in Math., Vol. 281. Springer, Berlin, 1972. | MR 340371 | Zbl 0243.18015

[11] G.M. Kelly. Doctrinal adjunction. In Category Seminar (Proc. Sem., Sydney, 1972/ 1973), pages 257-280. Lecture Notes in Math., Vol. 420. Springer, Berlin, 1974. | MR 360749 | Zbl 0334.18004

[12] G.M. Kelly. On clubs and doctrines. In Category Seminar (Proc. Sem., Sydney, 1972/1973), pages 181-256. Lecture Notes in Math., Vol. 420. Springer, Berlin, 1974. | MR 364393 | Zbl 0334.18018

[13] G.M. Kelly. On clubs and data-type constructors. In Applications of categories in computer science (Durham, 1991), volume 177 of London Math. Soc. Lecture Note Ser., pages 163-190. Cambridge Univ. Press, Cambridge, 1992. | MR 1176963 | Zbl 0789.18007

[14] T. Leinster. Higher operads, higher categories, volume 298 of London Mathematical Society Lecture Note Series. Cambridge University Press, Cambridge, 2004. | MR 2094071 | Zbl 1160.18001 | Zbl 02134022

[15] F. Marmolejo. Distributive laws for pseudomonads. Theory Appl. Categ., 5:No. 5, 91-147 (electronic), 1999. | MR 1673316 | Zbl 0919.18004

[16] P. Mccrudden. Categories of Representations of Balanced Coalgebroids. PhD thesis, Macquarie University, 1999. | MR 1764504

[17] A.J. Power. A 2-categorical pasting theorem. J. Algebra, 129(2):439-445, 1990. | MR 1040947 | Zbl 0698.18005

[18] M. Tanaka. Pseudo-distributive laws. PhD thesis, Edinburgh, 2004.

[19] D. Verity. Enriched Categories, Internal Categories and Change of Base. PhD thesis, Cambridge University, 1992.

[20] M. Weber. Generic morphisms, parametric representations and weakly cartesian monads. Theory Appl. Categ., 13:191-234 (electronic), 2005. | MR 2116333 | Zbl 1062.18008